# SDR USAA2014062400011

- Difficulty date: June 11, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 14,962 hours, 9,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON FLOOR TRACK BETWEEN FRAME 18 TO 19, Z-490, -Y279.39.  REPLACED FLOOR TRACK BETWEEN FRAME 18 TO 19, Z-490, -Y279.39 IAW SRM 53-10-10, 51-43-04, 51-43-03 & 51-41-01.
